# SDR 99FDEA00370

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSP ON RT BANJO NR 4 FOUND INNER FWD FLANGE WITH .5 INCH CRACK AT RADIUS AREA FWD CTR FASTENER HOLE DIA 0.371 IN AND LWR FWD FASTENER HOLE DIA 0.325 IN WITH SHORT EDGE MARGIN AND CRACK=FREE COND-585., FOUND FOR UPPER AND LWR FASTENER HOLE WITH CRACKS AND ALL 3 FWD HOLES LARGER THAN 0.275 DIA. -600.  *S/D*  REPAIRED AS PER EA 1-5530-47423.
